RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 21, Number 4  


Ordinary Differential Equations
The averaging method in the theory of perturbations of linear differential operators
A. G. Baskakov
555
The direction vector method for investigating the stability of singular points of nonlinear systems. I. Theory
A. V. Zhevnyak
562
The behavior of solutions of a quasihomogeneous system in the neighborhood of a nonsimple exceptional direction
M. A. Ivanov, O. A. Ivanov
572
Kneser solutions
N. A. Izobov
581
Oscillatory properties of a class of differential equations with deviating argument
D. V. Izyumova, I. T. Kiguradze
588
Synthesis of optimal control for systems described by a hyperbolic equation
A. Z. Ishmukhametov
597
Nonlocal problems in the theory of optimal processes. I
A. Ya. Narmanov, N. N. Petrov
605
Perturbation of invariant manifolds. I
G. S. Osipenko
615
Controllability of time-dependent linear systems
V. P. Panteleev
623
Sufficient conditions for optimality of control of an ensemble of trajectories of nonlinear dynamical systems
V. V. Semenov, A. V. Panteleev
628
Trace formulas for a singular differential operator with a turning point
A. A. Stakun
636
Construction of analytic functions that conformally map a half plane onto circular polygons
A. R. Tsitskishvili
646

Partial Differential Equations
Simplest types of ordering in open dissipative systems
T. S. Akhromeeva, G. G. Malinetskii
657
Selfadjointness in essentially semibounded higher-order elliptic operators
A. G. Brusentsev
668
A generalization of the characteristic problem for hyperbolic systems
M. P. Grigolia
678
On the theory of parabolic pseudodifferential operators of variable order
Nguyen Minh Chuong
686
Determination of the parameter of an evolution equation and inverse problems of mathematical physics. II
A. I. Prilepko, D. G. Orlovskii
694
Solvability of elliptic problems with boundary conditions of Bitsadze–Samarskiǐ type
A. L. Skubachevskii
701
Asymptotic behavior with respect to the parameter of the solution of a higher-order elliptic equation in a neighborhood of the line of degeneracy of the limit equation
Yu. Z. Shaygardanov
706

Short Communications
A boundary value problem with a matrix parameter
M. Barnovska
716
Analytic solution of a static boundary value problem of the plane theory of elasticity
V. A. Dobrushkin
717
Some cases of the integrability of differential equations of the form $y"+p(x)y'+h(x)y+f(x)F(y,k(x))=0$
S. A. Zolotarev
720
Some properties of modified Kontorovich–Lebedev integral transformations
Yu. M. Rappoport
724
Some criteria for discreteness of the negative part of the spectrum of a linear differential operator
V. I. Filippenko
728
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019